# SDR ZZDA2011010

- Difficulty date: January 6, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRANCE AREA DOOR JAMB WEB, STA 206, LONG L15L, CRACKED.  ACCOMPLISHED DOOR JAMB WEB DOUBLER REPAIR PER B717 SRM 51-70-10 FIG 201 REPAIR 2.
